MathSciNet Relay Station
MathSciNet bibliographic data
MR2021265 53C21 (53C80)
Miao, Pengzi Asymptotically flat and scalar flat metrics on ${\Bbb R}^3$ admitting a horizon. Proc. Amer. Math. Soc. 132 (2004), no. 1, 217–222.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement